# SDR SWAA2016041951094

- Difficulty date: April 9, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 63,073 hours, 37,039 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Strap
- Part number: 141A8130
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER STRAP CRACKED AT BS 303.9, STRINGER 4L.  R & R STRAP IAW SRM & DWG.
